Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Acne condition. On tetralysal medication. How long after stopping the medication can I try to conceive?

Hi, I have been put on tetralysal for acne this week and have to take it for three months. I explained to the doctor that me and my husband want to start trying for a baby and he said we couldn t do this while on this which I said was fine. I was just wondering how long after I stop taking tetralysal in September can I start trying for a family? Thanks in anticipation, XXXX
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  423
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
tetralysal is a tetracycline group medication and is not advised when pregnant or planning pregnancy or nursing a baby as it can lead to teeth and bone deformities in your baby in womb.
Usually the wash out period for most of the drugs is one month. So once you have stopped the medication, you can plan pregnancy accordingly.
hope that answered your query.
take care
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor